# SDR ASAA2017041420450

- Difficulty date: April 14, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 19,406 hours, 5,644 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Faulted
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT WOULD NOT RESET.  ACFT GROUNDED. PERFORMED LEFT PACK CONTROLLER BITE IAW FIM 21-62 TASK 801, TCV LIGHT ILLUMINATED AND WILL NOT RESET. TEMP CONTROL VALVE REMOVED AND REPLACED IAW AMM 21-51-10-000-801, AND 21-51-10-400-801. GROUND VERIFICATION CHECKED GOOD.
